# SDR IPXA2020093060809

- Difficulty date: September 30, 2020
- Submitted: October 2, 2020
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 21,723 hours, 13,775 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Retainer
- Part number: A2551031320700
- Condition: Bent
- Location: Access Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: A300 LT AC ACCESS PANEL 147CZ HAS BENT SEAL RETAINER.  REPAIRED PANEL ON A300-2570-77956A.
